# SDR UALA2011061702971

- Difficulty date: June 17, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 33,783 hours, 13,666 cycles
- Engine: Iae V2522A5
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: HTE2000021
- Part serial: M516GB699
- Condition: Failed
- Location: Transfer Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TRANSFER VALVES OPENED AFTER POWER CHANGE AFTER PLANE WAS FINISHED BEING FUELED.   FOUND LEFT INNERCELL FUEL TRANSFER VALVE ACTUATOR (9QP) FAILED THE OPEN POSITION.   REPLACED LEFT ACTUATOR 9QP.
